# SDR NWAA093955643

- Difficulty date: November 14, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 43,813 hours, 16,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY EGRESS SEAT MOUNTED LIGHTS INOP (LOG PAGES 0161082, 0161883).  REPLACED POWER SUPPLIES M730 AND M732, TESTS OK.
